# SDR DHL2001807005

- Difficulty date: January 30, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 5028118
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O, F/O GYRO FROZE IN NOSE UP TURN WITH GYRO FLAG.  SWITCHING TO AUX CAUSED GYRO TO UNSTICK, BUT STILL CAUSED INTERMITTENT GYRO FLAG.  INTERMITTENT HDG COMPARATOR LT CAPT HSI 328, RMI 320 DEGREE SWITCHING TO NR 1 COMPASS.  CAUSED CAPT RMI TO SWING TO 090 DEGREE WITH OFF FLAG.  SWITCHING TO NR 2 COMPASS CAUSED CAPT HSI TO READ 330 DEGREE AND RMI TO READ 320 DEGREE.  F/O INSTURMENTS FOLLOWED CAPTS RMI NORMALLY.  REPLACED F/O''S VERTICAL GYRO.  OPS CHECKS GOOD IAW DC-8 MM 34-25-01.  REMOVED AND REPLACED F/O''S FLUX VALVE.  PERFORMED COMPASS SWING.  OPS CHECKS GOOD IAW DACO M/M 34-21-2.  COMPONENTS REPLACED:VERTICAL GYRO P/N 2587335-11, S/N 5028118 AND FLUX VALVE P/N 620359, S/N 91058155.
